# SDR SWAA2022111772470

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 25,176 hours, 11,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INTERIOR EMERGENCY LIGHT INOP AT AFT LT OVHD BIN.  EMERGENCY BATTERY PACK M1673 REPLACED.  OPS CHECKED NORMAL IAW AMM 33-51-06-960-805.
